# SDR NWAA 091485816

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 21,685 hours, 6,854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 00244
- Condition: Failed
- Location: Cabin
- Part time: 21,683 hours, 6,853 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO HNL THE CABIN CREW NOTICED A BURNING ELECTRICAL ODOR IN THE CABIN SHORTLY AFTER BEING INFORMED THE FLIGHT CREW RECEIVED THE EICAS MESSAGES "L RECIRC FAN" AND "OVBD EX VAL".  THE FLIGHT CONTINUED ON TO HNL AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN AND THE SYSTEM OPERATED NORMALLY AFTER THE RECIRCULATION FAN WAS REPLACED.
